# SDR AWXA9800078

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 864705
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT CENTER AISLE OVERWING WON'T LIGHT WITH OTHER EXIT LIGHTS.  REMOVED AND REPLACED BATTERY PWR SUPPLY UNIT, OPS CKD NORMAL.  STC NR SA3432NM.
